What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 26, 1:06 PM CST, 22 minutes earlier.
Area forecast discussion, Jun 26, 1:06 PM CST, 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
206 PM CDT Sun Jun 26 2022
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Monday Night)
Issued at 127 PM CDT Sun Jun 26 2022
Latest radar mosaic showing widely scattered to scattered convection
developing across sour eastern third, in the vicinity of the higher
pwat atmosphere which also happens to coincide with where the
greatest instability resides. Given the high bases, low level dry
air and lapse rates in place, microburst winds will be possible
where stronger storms pop through this evening, hence the upgrade to
a marginal risk for severe thunderstorms per SPC's Dayone Outlook
across Northern Louisiana and Southern Arkansas. Meanwhile, the much
advertised cold front was still located north and west of our
region, from near the Red River in North Central Texas, snaking back
to the north and east into Southeast Oklahoma and Central Arkansas
as of 18z. This boundary will continue to slowly shift south and
east through the evening and overnight period, taking up residence
near the I-30 Corridor near or shortly after 03z this evening and
near or just south of the I-20 Corridor by 12z Monday.
Latest CAMS are all over the place concerning precipitation coverage
through tonight and even through Monday. The HRRR is greatly
underdone with its precipitation prediction while the HREF and other
progs are trending to be greatly overdone with coverage. For this
forecast, continued to highlight the greatest storm coverage in the
area of highest pwat/instability, or across our eastern half this
evening, followed by slight chance variety pops areawide after
midnight. Post frontal precipitation will certainly be possible
tonight given the high theta-e atmosphere in the wake of the surface
boundary tonight.
On Monday, kept slight chance pops going areawide until the
afternoon as this higher theta-e atmosphere finally begins to shift
south of the I-20 Corridor during the afternoon on Monday.
Concerning temperatures, went a little under NBM guidance,
especially north of the I-20 Corridor given the forecast post
frontal conditions and a little under NBM MOS I-20 and north again
or daytime highs on Monday. Likewise, trended below NBM MOS for
overnight lows Monday Night, closer to a NAM/MAV MOS blend as the
NBM temps just appear to be too warm given the front should be well
south of our region Monday Night.
13
&&
.LONG TERM...
(Tuesday through next Saturday)
Issued at 127 PM CDT Sun Jun 26 2022
A reasonably active pattern is in store for the coming week,
potentially extending the welcome relief from the heatwave and
providing much needed rainfall to much of the region. As Tuesday
begins, generally dry conditions will prevail across the ArkLaTex. A
trend of afternoon convection across our southernmost counties and
parishes will begin Tuesday afternoon and return for a repeat
performance on Wednesday. This diurnally-driven ea breeze style
convection will develop alongside rebounding afternoon highs. In the
wake of the early week cold front, highs Tuesday will only climb
into the upper 80s and lower 90s, but Wednesday will see more
widespread low to mid 90s, while morning lows in the 60s are joined
by an increasing presence of 70s as the week continues.
Thursday will see a more widespread return of showers and storms to
our southern and eastern regions, spreading north across the
majority of the Four State Region by midday, beginning to diminish
from west to east by the evening, before returning overnight into
Friday morning, diminishing once again overnight and redeveloping
during Saturday. This continuing active trend through the end of the
week and into next weekend will help keep afternoon highs from
climbing beyond the mid 90s. Lows will gradually warm into the mid
70s areawide by late week.
/26/
&&
.AVIATION...
(18Z TAFS)
Issued at 1147 AM CDT Sun Jun 26 2022
Kept the trend of VCTS later this afternoon through this evening for
all but our NE TX terminal locations as available moisture just
looks to meager to generate anything other than isolated storm
coverage if that. VFR conditions should prevail outside of
convection through tonight with the likelihood of brief
reductions in VSBY and/or ceiling restrictions obviously with
convection over any airport through tonight. Kept VCTS going late
tonight through the remainder of the TAF period for the LFK
terminal only as scattered convection will be possible across
mainly our southern airspace post sunrise. Winds have already
shifted in advance of the cold front to a northwesterly direction
attm and look for winds to continue to veer around to a NNE to NE
direction through the TAF period with speeds near or below 10 kts
outside of convection.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 89 67 92 / 30 20 10 10
MLU 72 87 66 89 / 40 20 10 10
DEQ 68 84 60 88 / 20 20 10 0
TXK 71 86 64 89 / 30 20 10 0
ELD 69 85 61 87 / 40 20 10 0
TYR 73 91 67 95 / 30 20 10 10
GGG 73 91 67 93 / 30 20 10 10
LFK 74 93 69 93 / 30 30 20 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 7 PM CDT this evening for ARZ050-051-059>061-
070>073.
LA...Heat Advisory until 7 PM CDT this evening for LAZ001>006-010>014-
017>022.
OK...Heat Advisory until 7 PM CDT this evening for OKZ077.
TX...Heat Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...13
LONG TERM....26
AVIATION...13Hazardous weather outlook, Jun 26, 5:31 AM CST, 7 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
631 AM CDT Sun Jun 26 2022
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-271145-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
631 AM CDT Sun Jun 26 2022
...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS
EVENING...
This Hazardous Weather Outlook is for southern Arkansas, for northern
Louisiana, for eastern Texas and southeast Oklahoma.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the Heat Advisory.
This Heat Advisory is in effect for one more today with very hot
readings in the upper 90s and lower 100s. The heat index will range
from 105 to 109 degrees. Use precautions to avoid heat related
illnesses this afternoon. The good news is that a cold front is on
approach and will do well to build scattered to numerous
thunderstorms both later today and into tonight. Any bowing clusters
or strong storms could produce winds over 40 mph and lightning is
always a danger to those outdoors. If thunder roars, go indoors.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Scattered thunderstorms will be ongoing into Monday for areas along
and south of I-20 and then pushing farther south during the
overnight hours. Cooler and drier weather arriving will last into
midweek with still some isolated near the frontal boundary which
stalls just to our south, but then lifts back later in the work
week. A second front will approach, but fall short next weekend.
However, the clouds and the rain will keep the extreme triple digits
out of the picture into early July.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators and storm spotters will not be needed through tonight.
24
In the hours before
Special weather statement, Jun 26, 12:59 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
159 PM CDT Sun Jun 26 2022
LAZ005-006-261945-
Lincoln LA-Union LA-
159 PM CDT Sun Jun 26 2022
...A strong thunderstorm will impact portions of central Union and
northeastern Lincoln Parishes through 245 PM CDT...
At 158 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farmerville, or 20 miles southwest of Huttig, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. If on Lake D'Arbonne, take cover immediately.
Locations impacted include...
Farmerville, Marion, D Arbonne, Bayou D Arbonne Lake, Rocky Branch,
Shiloh, Linville and Haile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3271 9261 3298 9248 3287 9210 3259 9223
TIME...MOT...LOC 1858Z 283DEG 8KT 3284 9244
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
13Special weather statement, Jun 26, 1:20 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
220 PM CDT Sun Jun 26 2022
LAZ004>006-013-014-021-261945-
Caldwell LA-Lincoln LA-Ouachita LA-Union LA-Claiborne LA-Jackson LA-
220 PM CDT Sun Jun 26 2022
...Strong thunderstorms will impact portions of northwestern
Caldwell, northeastern Jackson, southern Union, Ouachita, east
central Claiborne and Lincoln Parishes through 245 PM CDT...
At 220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Bernice to 6 miles north
of Ruston to 13 miles east of Grambling to near Claiborne to 8 miles
west of Sterlington. Movement was south at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling,
Brownsville-Bawcom, Brownsville-Bawcomville, Richwood, Dubach,
Choudrant, Simsboro, Chatham, Vienna, Eros, Drew, Mount Zion,
Folksville, Rocky Branch, Mineral Springs and Corinth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3258 9284 3236 9259 3225 9243 3224 9224
3247 9200 3279 9217 3261 9230 3258 9248
3269 9263 3290 9280
TIME...MOT...LOC 1920Z 353DEG 16KT 3278 9275 3263 9263 3252 9247 3255
9230 3266 9221
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
13